# SDR 097041

- Difficulty date: April 6, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 22,087 hours, 30,544 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 24412886
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE RT FIRE HANDLE ILLUMINATED FOR 4 SECONDS AND WENT OUT.  REMOVED AND REPLACED RT ENGINE FIRE DETECTION CABLE IAW 26-10-01 OPS CHECKED GOOD
